# SDR AALA20030596

- Difficulty date: May 21, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT INTERIOR FORWARD LEFT G3 CLOSET INOPERATIVE.  REPLACED EMERGENCY EXIT INTERIOR FORWARD LEFT G3 CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
